website


Ultrapyrin Plus x 12 sachets

USP Zdrowie

Sale price £14.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • The medicinal product Ultrapiryna Plus contains in its composition as many as three active substances: acetylsalicylic acid, vitamin C and calcium. The drug is indicated for the treatment of pain, fever and cold and flu symptoms.

Composition:
The active substances are (in one sachet): acetylsalicylic acid - 500 mg, ascorbic acid (vitamin C) - 300 mg, calcium (in the form of calcium lactogluconate) - 200mg. The other excipients are: sodium bicarbonate, anhydrous citric acid, povidone K-25, raspberry flavor, containing cochineal (E120), aspartame (E951), beta-carotene 1% (E160a), containing sucrose, sodium lauryl sulfate.

Action:
Acetylsalicylic acid is a non-steroidal anti-inflammatory drug, analgesic, antipyretic and anti-inflammatory. In the medicinal product, it was combined with vitamin C, i.e. ascorbic acid and calcium. Together, they support the normal function of the walls of blood vessels, limit their permeability, and also act anti-exudative and anti-oedematous. In addition, calcium ions have a stimulating effect on the body's defenses, support bone remodeling processes and blood coagulation processes.

Application:
Ultrapiryna Plus is indicated for the symptomatic treatment of fever, joint and muscle pain, headache (including migraine), toothache, nerve pain and symptoms of influenza and cold.

Additional information:
Keep out of reach of children at room temperature. The drug contains a source of phenylalanine (aspartame). The drug contains sucrose, so be careful with people who are intolerant to some sugars and consult a doctor. Due to the sodium content, caution should be exercised in people with decreased renal function and in people who control sodium content in the diet. The drug contains cochineal.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of active gastric and duodenal ulcer; inflammatory conditions of the gastrointestinal tract; hemorrhagic diathesis, blood coagulation disorders, as well as in people who use anticoagulants. Do not use in people who have an acid-base balance disorder; in people who have increased levels of calcium in the blood. Do not use in people who have had a history of bronchial asthma attacks resulting from administration of salicylates or substances with similar effects (including non-steroidal anti-inflammatory drugs). Do not use in case of severe renal, liver or heart failure. Do not use in the third trimester of pregnancy (also not recommended in the first and second trimesters and during lactation). Do not use in the case of phenylketonuria. Do not use in children under 12 years of age. Do not use simultaneously with methotrexate in doses of 15mg per week or more.

Side effects:
Some people may experience side effects while taking the drug. Immediate medical consultation requires situations when one of the following symptoms occurs: gastrointestinal bleeding in the form of fusive vomiting and tarry stools, allergic reaction (eg skin changes: erythema, urticaria, severe breathing difficulties or wheezing, shortness of breath). Other side effects: increased risk of bleeding, exacerbation or recurrence of peptic ulcer disease, nausea, vomiting, abdominal pain, blood coagulation disorders, increased menstrual bleeding, gastrointestinal mucosal erosion, bronchial asthma in adults or dyspnea, edema, hypertension, heart failure, dizziness, tinnitus, sweating.

Dosage:
Use as recommended on the leaflet or as directed by your doctor. The drug should be taken after a meal. The contents of the sachet should be dissolved in 1/2 cup of lukewarm water. It is recommended to use 1-2 sachets in adults once. The dose can be repeated if necessary, every 4-8 hours, up to three times a day. The maximum daily dose is 6 sachets. For people over 65, it is recommended to use 1 sachet. The dose can be repeated if necessary, every 4-8 hours, up to three times a day. The maximum daily dose is 3 sachets. In adolescents over 12 years of age, the drug can be used only for the indication of a doctor, it is recommended to use 1 sachet. The dose can be repeated if necessary, every 4-8 hours, up to three times a day. The maximum daily dose is 3 sachets. The drug can be used for a maximum of 3-5 days.